Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Operator algebras and algebraic $K$-theory


Author: Lawrence G. Brown
Journal: Bull. Amer. Math. Soc. 81 (1975), 1119-1121
MSC (1970): Primary 46L05
DOI: https://doi.org/10.1090/S0002-9904-1975-13943-7
MathSciNet review: 0383090
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. G. Brown, The determinant invariant for operators with compact self-commutators, Proc. Conf. on Operator Theory, Lecture Notes in Math., vol. 345, Springer-Verlag, New York, 1973, pp. 210-228. MR 390830
  • 2. L. G. Brown, Group cohomology of topological groups (in preparation).
  • 3. L. G. Brown, Characterizing Ext(X), Lecture at Internat. Conf. on K-theory and Operator Algebras (Athens, Georgia, April, 1975), Lecture Notes in Math., Springer-Verlag, New York (to appear). MR 474275
  • 4. L. G. Brown, R. G. Douglas and P. A. Fillmore, Extensions of C*-algebras, operators with compact self-commutators, and K-homology, Bull. Amer. Math. Soc. 79 (1973), 973-978. MR 346540
  • 5. L. G. Brown, R. G. Douglas and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of C*-algebras, Proc. Conf. on Operator Theory, Lecture Notes in Math., vol. 345, Springer-Verlag, New York, 1973, pp. 58-128. MR 380478
  • 6. R. K. Dennis, Differentials in algebraic K-theory(preprint).
  • 7. J. W. Helton and R. E. Howe, Integral operators: commutators, traces, index and homology, Proc. Conf. on Operator Theory, Lecture Notes in Math., vol. 345, Springer-Verlag, New York, 1973, pp. 141-209. MR 390829
  • 8. J. Kaminker and C. Schochet, Steenrod homology and operator algebras, Bull. Amer. Math. Soc. 81 (1975), 431-434. MR 450997
  • 9. J. W. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, no. 72, Princeton, N. J., 1971.
  • 10. J. W. Milnor, On the Steenrod homology theory, Mimeographed notes, Univ. of Calif, Berkeley, Calif., 1961.
  • 11. N. Steenrod, Regular cycles on compact metric spaces, Ann. of Math. (2) 41 (1940), 833-851. MR 2, 73. MR 2544

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05

Retrieve articles in all journals with MSC (1970): 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13943-7

American Mathematical Society